# SDR LR7A06008

- Difficulty date: March 7, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 49,332 hours, 22,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-1' CHECK PER HB5302, FOUND SIDE BULKHEAD WEB CRACKED AT FS902, WL200, RBL68.  REPAIRED IAW SMP583 51-140-17, N/R 0070.
